# SDR HNAA2022101200267

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 50,145 hours, 48,212 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK MESSAGE DURING FINAL, MESSAGE INTERMITTENT, EXTINGUISHED AFTER LANDING.   INSPECTED #2 BLEED SYSTEM FOR LEAKS NO LEAKS FOUND. PERFORMED AIR BLEED SYSTEM OPERATIONAL TEST IAW AMM 36-00-00-700-803-A.COULD NOT DUPLICATE LEAK ON #2 BLEED SYSTEM AT THIS TIME A/C OK FOR SERVICE.
